zbMATH — the first resource for mathematics

Completeness of calculii for axiomatically defined classes of algebras. (English) Zbl 0251.08005

08B99 Varieties
03C35 Categoricity and completeness of theories
08C10 Axiomatic model classes
08Axx Algebraic structures
Full Text: DOI
[1] G. Birkhoff,On the structure of abstract algebras, Proc. Cambridge Philos. Soc.31 (1935), 433–454. · JFM 61.1026.07 · doi:10.1017/S0305004100013463
[2] G. Birkhoff,Universal Algebra, Proceedings of the First Canadian Mathematical Congress. (University of Toronto Press, Toronto, 1946), pp. 310–325.
[3] L. Henkin,Fragments of the propositional calculus, J. Symbolic Logic14 (1949), 42–48. · Zbl 0034.00703 · doi:10.2307/2268976
[4] L. Henkin,The completeness of the first-order functional calculus, J. Symbolic Logic14 (1949), 159–166. · Zbl 0034.00602 · doi:10.2307/2267044
[5] S. Kleene,Introduction to Metamathematics. (Amsterdam and Groningen, New York and Toronto, 1952). · Zbl 0047.00703
[6] J. C. C. McKinsey,The decision problem for some classes of sentences without quantifiers, J. Symbolic Logic8 (1943), 61–76. · Zbl 0063.03864 · doi:10.2307/2268172
[7] W. Peremans,Some theorems on free algebras and on direct products of algebras, Simon Stevin29 (1952), 51–59. · Zbl 0047.01501
[8] A. Robinson,On the mechanization of the theory of equations, Bull. Res. Council Israel Sect. F, 9F (1960), 47–70. · Zbl 0213.02402
[9] A. Selman,Completeness of a calculus of equation implications, 66T-464, Notices of the AMS13 (1966), 731.
[10] A. Tarski,Contributions to the theory of models, I, Nederl. Akad. Wetensch. Proc. Ser. A,57 (Indag. Math.17) (1954).
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.